# SDR A6WA201644282

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 31,433 hours, 30,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN AFT OF MLG WHEEL AND TIRE ASSEMBLIES HAS ABRASION.  R & R DISCREPANT LT INBD FLAP LOWER SKIN IAW SRM 51-40-11 & 51-42-13.
